It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by PatB on May 31, 2000 at 16:53:40:

In Reply to: Aravan side effects posted by Paul N on May 29, 2000 at 12:27:33:

: Hi
: I've been off Aravan for about 6 weeks now after taking it for 2 weeks. It has caused havoc with my digestive system (nausea vomitng diarohhea) I've lost 2 stone and can only eat gentle foods. Anyone else have problems???

: Paul


If you mean Arava, I have heard that there is a med to take to get it out of your system. Don't know why??

Pat B

Follow Ups

All times are GMT -7. The time now is 09:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!